# SDR C2XA01TY216

- Difficulty date: December 29, 2001
- Submitted: December 30, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009407
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION, NOTED THAT THE LEFT AILERON FITTING WAS GOUGED.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF C-CHECK INSPECTION.
